# SDR UALA2013062704479

- Difficulty date: June 25, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 50,715 hours, 6,298 cycles
- Engine: Pwa PW4090
- System (JASC): 2300 · Communications System
- Part: Data Unit
- Condition: Inoperative
- Location: Satcom
- Component: Satcom
- Component part number: 8220314102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM INOPERATIVE.  REPLACED RADIO FREQUENCY UNIT (RFU) AND SATELLITE DATA UNIT (SDU). CHECKED REF AMM 23-15-00, CHECKED OK.
